# SDR 08FDEA03797

- Difficulty date: September 10, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 15,926 hours, 8,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327842420800
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK IS GOUGED BETWEEN FRAME 63 AND FRAME 64, RBL 18.  BLENDED AREA AND FOUND THE REMAINING MATERIAL TO BE BEYOND ALLOWABLE LIMITS IAW A300-600 SRM 53-10-16, FIG 102, TOOL NR T8878G.  REPAIRED THE SEAT TRACK  IAW A300-600 SRM 53-10-16, PGS 207/208.  REMOVED AND RE-INSTALLED ELECTRICAL BRACKETS AND GROUND WIRES AS REQUIRED IAW A300-600 SRM 51-40-21; PARA 5.
